# SDR ASOA20131108080

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 35,146 hours, 26,272 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING IN FLIGHT WITH NO SMOKE OR FIRE IN THE LAV. ACFT WAS DEICED ON THE GROUND AND PREVIOUS WRITE UP OF LAV SMOKE WAS NOTED. MAINTENANCE INSPECTED AND CLEANED THE SMOKE DETECTOR SCREEN.  OPS CHECKS WERE GOOD.
